MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY SYRINGE 5ML HEPARIN 10 UNIT; INTRAVASCULAR CATHETER

BECTON DICKINSON AND COMPANY SYRINGE 5ML HEPARIN 10 UNIT; INTRAVASCULAR CATHETER
Catalog Number 306414
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: one photo was received.The photo shows two saline syringes and two heparin syringes.Two have the udi 1.0 linear bar code and two the udi 2.0 bar code.The udi 2.0 bar code 2.0 was implemented and the customer was not ready to scan it.Posiflush marketing was informed about this issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: this is the 1st complaint for the lot# 827566n for the same defect or symptom.There was no documentation of issues for the complaint of batch #827566n during the production run.Root cause description: the udi 2.0 bar code 2.0 was implemented and the customer was not ready to scan it.Posiflush marketing was informed about this issue.
 
Event or Problem Description
It was reported that a unspecified bd syringe had labeling error.The following was reported, "material no.Unknown, batch no.Unknown.It was reported the heparin locks no longer have barcodes on them."good afternoon, we have been noticing our heparin and ns flushes no longer have barcodes on them? are we ordering the wrong products or is this a permanent change? thanks.".

Brand Name
SYRINGE 5ML HEPARIN 10 UNIT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
MDR Report Key8471652
Report Number1911916-2019-00336
Device Sequence Number1473938
Product Code NZW
UDI-Device Identifier30382903064145
UDI-Public30382903064145
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2020
Device Catalogue Number306414
Device Lot Number827566N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;